Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 18, NWS Miami, FL

March 20, 2016

NWS Miami, FL issued this small craft advisory at Mar 20, 2016, 4:00 AM EDT. It took effect at Mar 20, 2016, 8:00 PM EDT. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Mar 20, 2016, 4:00 AM EDT (08:00 UTC)
In effect from
Mar 20, 2016, 8:00 PM EDT
Expired
Mar 22, 2016, 7:39 PM EDT
In force
48 hr
Issued by
NWS Miami, FL

The text

As transmitted.

335 
WHUS72 KMFL 200800
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
400 AM EDT SUN MAR 20 2016

DEFAULT OVERVIEW SECTION
AMZ610-630-650-651-670-671-GMZ656-657-676-210000-
/O.NEW.KMFL.SC.Y.0018.160321T0000Z-160322T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
400 AM EDT SUN MAR 20 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT
MONDAY. 

* WINDS...THE WINDS WILL BE NORTHWEST AT 20 TO 25 KNOTS WITH GUSTS
  UP TO GALE FORCE LATE TONIGHT...AND REMAIN AT 20 TO 25 KNOTS ON
  MONDAY.

* WAVES/SEAS...SEAS WILL BUILD TO 8 TO 10 FEET IN THE ATLANTIC
  WATERS TONIGHT INTO MONDAY...AND THE SEAS WILL BUILD TO 9 TO 11
  FEET TONIGHT INTO MONDAY IN THE GULF WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
5 follow-up statements
088 
WHUS72 KMFL 202103
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
503 PM EDT SUN MAR 20 2016

AMZ610-630-650-651-670-671-GMZ656-657-676-210515-
/O.CON.KMFL.SC.Y.0018.160321T0000Z-160322T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
503 PM EDT SUN MAR 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 PM EDT MONDAY...

* WINDS...THE WINDS WILL BE NORTHWEST AT 20 TO 25 KNOTS WITH
  OCCASIONAL GUSTS TO NEAR GALE FORCE FORCE LATE TONIGHT...AND
  REMAIN AT 20 TO 25 KNOTS INTO MONDAY.

* WAVES/SEAS...SEAS WILL BUILD TO 8 TO 10 FEET IN THE ATLANTIC
  WATERS LATE TONIGHT INTO MONDAY...AND THE SEAS WILL BUILD TO 9
  TO 11 FEET LATE TONIGHT INTO MONDAY IN THE GULF WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
807 
WHUS72 KMFL 210747
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
347 AM EDT MON MAR 21 2016

AMZ650-651-670-671-220000-
/O.EXT.KMFL.SC.Y.0018.000000T0000Z-160322T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
347 AM EDT MON MAR 21 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT TUESDAY...

* WINDS...THE WINDS WILL BE NORTHWEST AT 20 TO 25 KNOTS BEFORE
  DECREASING TO 15 TO 20 KNOTS TONIGHT.

* WAVES/SEAS...SEAS WILL BUILD TO 8 TO 10 FEET IN THE ATLANTIC
  WATERS TODAY BEFORE DECREASING TO 5 TO 7 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ676-220000-
/O.EXT.KMFL.SC.Y.0018.000000T0000Z-160322T0300Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
347 AM EDT MON MAR 21 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...THE WINDS WILL BE NORTHWEST AT 20 TO 25 KNOTS TODAY
  BEFORE DECREASING TO 15 TO 20 KNOTS TONIGHT.

* WAVES/SEAS...THE OFFSHORE GULF SEAS WILL BE 9 TO 11 FEET TODAY
  BEFORE DECREASING TO LESS THAN 7 FEET BY LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-GMZ656-657-220000-
/O.CON.KMFL.SC.Y.0018.000000T0000Z-160322T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
347 AM EDT MON MAR 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...THE WINDS WILL BE NORTHWEST AT 20 TO 25 KNOTS TODAY
  BEFORE DECREASING TO 15 TO 20 KNOTS TONIGHT.

* WAVES/SEAS...SEAS IN THE NEAR-SHORE GULF WATERS WILL BE 5 TO 7
  FEET TODAY BEFORE DECREASING BELOW 7 FEET BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
023 
WHUS72 KMFL 212111
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
511 PM EDT MON MAR 21 2016

AMZ650-651-670-671-220515-
/O.EXT.KMFL.SC.Y.0018.000000T0000Z-160323T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
511 PM EDT MON MAR 21 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT TUESDAY...

* WINDS...THE WINDS WILL BE NORTH NORTHWEST AT 20 TO 25 KNOTS
  BEFORE DECREASING AND BECOMING NORTHEASTERLY AT 15 TO 20 KNOTS
  LATE TONIGHT.

* WAVES/SEAS...SEAS WILL BUILD TO 8 TO 10 FEET IN THE ATLANTIC
  WATERS THIS EVENING THEN SLOWLY DECREASING TO 5 TO 7 FEET LATE
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ676-220515-
/O.EXT.KMFL.SC.Y.0018.000000T0000Z-160322T0600Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
511 PM EDT MON MAR 21 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT TUESDAY...

* WINDS...THE WINDS WILL BE NORTH NORTHWEST AT 20 TO 25 KNOTS
  EARLY THIS EVENING THEN BECOMING NORTHEASTERLY AND DECREASING
  TO 15 TO 20 KNOTS LATE TONIGHT.

* WAVES/SEAS...THE OFFSHORE GULF SEAS WILL BE 8 TO 10 FEET LATE
  THIS EVENING BEFORE DECREASING TO LESS THAN 7 AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-GMZ656-657-220000-
/O.CON.KMFL.SC.Y.0018.000000T0000Z-160322T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
511 PM EDT MON MAR 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...THE WINDS WILL BE NORTH NORTHWEST 15 TO 20 KNOTS THIS
  EVENING THEN BECOMING NORTHEASTERLY LATE TONIGHT.

* WAVES/SEAS...SEAS IN THE NEAR-SHORE GULF WATERS WILL BE 5 TO 7
  FEET BEFORE DECREASING BELOW 7 FEET LATER THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
692 
WHUS72 KMFL 220741
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
341 AM EDT TUE MAR 22 2016

AMZ650-651-670-671-230000-
/O.CON.KMFL.SC.Y.0018.000000T0000Z-160323T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
341 AM EDT TUE MAR 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING FOR SEAS...

* WINDS...THE WINDS WILL BE NORTH NORTHEAST AT 15 TO 20 KNOTS.

* WAVES/SEAS...SEAS OF 8 TO 10 FEET IN THE ATLANTIC WATERS THIS
  MORNING WILL SLOWLY DECREASE TO 5 TO 7 FEET THIS AFTERNOON
  BEFORE DECREASING BELOW 7 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
997 
WHUS72 KMFL 222339
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
739 PM EDT TUE MAR 22 2016

AMZ650-651-670-671-230045-
/O.CAN.KMFL.SC.Y.0018.000000T0000Z-160323T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
739 PM EDT TUE MAR 22 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DROPPED TO BELOW 20 KNOTS AND SEAS HAVE SUBSIDED TO
LESS THAN 7 FEET. SMALL CRAFT SHOULD STILL USE CAUTION OVER THE
ATLANTIC WATERS UNTIL WINDS AND SEAS SUBSIDE FURTHER BY WEDNESDAY
NIGHT.

$$

HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 20, 1:56 AM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, Mar 20, 1:56 AM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
156 AM EDT SUN MAR 20 2016

.AVIATION...BAND OF SHRA/TSRA CURRENTLY LIFTING NE ACROSS FAR
SOUTHERN FL AFFECTING KHST, LIKELY TO LIFT INTO KTMB AND POSSIBLY
KMIA/KOPF BEFORE 08Z. HAVE INCLUDED TEMPO MVFR TSRA FOR KTMB FOR
THIS CURRENT TAF PACKAGE BASED ON CURRENT TRENDS. IF STORMS
CONTINUE TO LIFT NORTH, WILL HAVE TO BE ADDED TO KMIA AND KOPF AS
WELL. OTHERWISE, LIGHT RAIN MOVING ACROSS KAPF-KSUA LINE THROUGH
MOST OF OVERNIGHT HOURS. NEXT BATCH OF SHRA/TSRA LIFTS OUT OF
EASTERN GULF ACROSS REGION AFTER 13Z AS FRONTAL BOUNDARY MOVES
INTO FL PENINSULA. PREVAILING SHRA FOR ALL SITES AFTER 16Z-17Z
WITH TEMPO TSRA STARTING AROUND 17Z AT KAPF AND 18/19Z FOR EAST
COAST SITES WITH FRONTAL PASSAGE. WIND GUSTS UP TO 35KTS POSSIBLE
IN ADDITION TO TEMPO IFR CIGS/VSBYS IN CONVECTION. FRONT MOVES
THROUGH 22Z-01Z WITH WINDS VEERING NW 10-15KTS. /ALM

&&

.PREV DISCUSSION... /ISSUED 945 PM EDT SAT MAR 19 2016/

UPDATE...HAVE MADE SOME ADJUSTMENTS TO POPS, MAINLY LOWERING THEM
OVER THE PENINSULA OF SOUTH FLORIDA. SHOWERS HAVE ENDED AND
LOOKING AT THE HRRR, THE NIGHT SHOULD BE MOSTLY QUIET. THE HRRR
ACTUALLY SHOWS ALMOST NO ACTIVITY OVERNIGHT AT THIS POINT, BUT
WILL NOT REMOVE THE MENTION IN THE FORECAST AT THIS TIME. BUT, DID
REDUCE THEM TO SLIGHT CHANCE UNTIL TOMORROW MORNING. OTHERWISE,
ONLY MINOR ADJUSTMENTS TO ACCOUNT FOR CURRENT CONDITIONS.

PREV DISCUSSION... /ISSUED 802 PM EDT SAT MAR 19 2016/

AVIATION...THE WEATHER HAS CALMED DOWN FOR THE EVENING ACROSS
SOUTH FLORIDA, ALTHOUGH THERE IS STILL A SLIGHT CHANCE FOR A
SHOWER OR A STORM THROUGH THE NIGHT. A COLD FRONT WILL APPROACH
SOUTH FLORIDA TOMORROW FROM THE WEST, BRINGING ANOTHER ROUND OF
ACTIVE WEATHER. CURRENTLY HAVE RAIN SHOWERS FOR THE MORNING HOURS,
AND THEN SHOWERS AND A PROB30 GROUP FOR THUNDERSTORMS AFTER 17Z
FOR ALL TAF SITES. THE FRONT WILL BEGIN IT TREK ACROSS THE AREA
AROUND THE END OF THE TAF PERIOD. SO, VFR CURRENTLY FORECAST
THROUGH THE TAF PERIOD, BUT SOME ALT REQD IS POSSIBLE FOR
TOMORROW.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  85  56  66  52 /  70  40   0   0
FORT LAUDERDALE  87  58  67  58 /  70  40  10   0
MIAMI            86  60  69  57 /  60  40  10   0
NAPLES           81  59  68  48 /  60  30   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
Hazardous weather outlook, Mar 19, 6:48 PM EDT, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
648 PM EDT SAT MAR 19 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
201100-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
648 PM EDT SAT MAR 19 2016

...SLIGHT CHANCE OF THUNDERSTORMS OVERNIGHT...
...MODERATE RISK OF RIP CURRENTS FOR THE ATLANTIC BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

THUNDERSTORMS: THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS
SOUTH FLORIDA TONIGHT. THE MAIN THREAT WILL BE LIGHTNING.

RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS FOR THE
ATLANTIC BEACHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A COLD FRONT WILL BRING A SLIGHT CHANCE OF THUNDERSTORMS ACROSS
ALL OF SOUTH FLORIDA ON SUNDAY. THE MAIN THREATS AT THIS TIME WILL
BE LIGHTNING, GUSTY WINDS, AND LOCALLY HEAVY RAINFALL.

MARINE CONDITIONS WILL DETERIORATE LATE SUNDAY THROUGH THE EARLY
PART OF NEXT WEEK BEHIND A COLD FRONT WHICH WILL MOVE THROUGH LATE
THIS WEEKEND. THE THREAT OF RIP CURRENTS WILL ALSO CONTINUE ALONG
THE EAST COAST BEACHES OF SOUTH FLORIDA ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING.
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 3:58 AM EDTRip Current StatementMFLPalm Beach13 hr
Mar 20, 5:11 PM EDTRip Current StatementMFLCollier27 hr

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.